# SDR UIEA2015100200568

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,613 hours, 22,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65B539319
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN MEGA PHONE LT AFT STORAGE COMPARTMENT SUPPORT CLAMP DAMAGED.  REMOVED DAMAGED BRACKET LOCATED & INSTALLED NEW MEGA PHONE BRACKET AT PAX CABIN LT AFT STORAGE COMPARTMENT IAW SRM 51-40-02-06-0.
